# SDR AWXA960612

- Difficulty date: October 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 3500838
- Condition: Failed
- Location: Wheel Well
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ORD - FLT 2011 - PIREP REPORTED WHEEL WELL FIRE WARNING LIGHT, IN CURISE AT 350 FL (EICAS BELLS AND ASSOCIATED WARNINGS) AIR SPEED OK, GEAR DROPPED AND ALL WARNINGS EXTINGUISHED.  AIRCRAFT DIVERTED INTO ORD.  LANDED OVERWEIGHT WITH NO OTHER FIRE WARNING INDICATIONS.  PERFORMED WHEEL WELL FIRE DETECTION BITE.  NO DEFECTS FOUND.  VISUALLY INSPECTED GEAR WELLS, NO DEFECTS NOTED.  REPLACED CIRCUIT CARD (DUCT LEAK DETECTION) SYSTEM TEST GOOD.  OVERWEIGHT LANDING INSPECTION COMPLETED WITH NO DEFECTS NOTED.  (M)
